# SDR C77A20150611012

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086656001
- Condition: Corroded
- Location: Fuselage
- Part time: 5,533 hours, 3,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER PANEL CUT OUT RETAINERS, PN 170-86656-001 & 170-86657-001, HAVE CORROSION BETWEEN STATION 21263.0 TO 21675.0 & STRINGER 27R - 29L, Y= STRINGER 27R - 29R.  PERMANENTLY REMOVED THE WATER PAN RETAINERS ON WO 14988391H7 IAW EO E17X-5300-004 REV IR ON WO 694216.
